MAUDE Adverse Event Report: VYAIRE MEDICAL INC ASSY,LTV1200,W/ACC.ENGLISH,MR COND; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC ASSY,LTV1200,W/ACC.ENGLISH,MR COND; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-201
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical, the customer reported low o2 press alarm while vent was on patient.The customer reported that patient desaturated but was not injured.
 
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3, h6 and h11.Result of investigation: failure analysis was able to confirm but was unable to duplicate the reported problem.Unit passed all testing.Performed 6 year pm maintenance.

Brand Name
ASSY,LTV1200,W/ACC.ENGLISH,MR COND
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19629676
Report Number3013421741-2024-00230
Device Sequence Number7093442
Product Code CBK
UDI-Device Identifier10190752115637
UDI-Public(01)10190752115637
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-201
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown